question-icon

Suggest treatment for severe constipation and hard stool

default
Posted on Tue, 1 Aug 2017
Question: My boyfriend has not been able to poop. He even took suppositories to try and go. He takes a lot of rolaids for heartburn. He finally went two days ago and his stool was hard and white.. I am concerned since he use to go two to three times a day
doctor
Answered by Dr. Ivo Ditah (23 minutes later)
Brief Answer:
A side effect of Rolaids!

Detailed Answer:
Hi and thanks for reaching out to us at healthcare magic.

This is a side effect of rolaids. I will recommend that he eats much vegetables, fruits, fiber and fluids. In addition, he should exercise often. If this doesn't help, we will need to provide laxative to help relief the constipation or get him on other medications for heartburn without a similar side effect.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe constipation and hard stool

Brief Answer: A side effect of Rolaids! Detailed Answer: Hi and thanks for reaching out to us at healthcare magic. This is a side effect of rolaids. I will recommend that he eats much vegetables, fruits, fiber and fluids. In addition, he should exercise often. If this doesn't help, we will need to provide laxative to help relief the constipation or get him on other medications for heartburn without a similar side effect. I hope this helps. I wish you well. Feel free to follow up with me if need be.